# SDR SIMA201025011

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 28,964 hours, 24,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LAST OVERHEAD EMERGENCY LIGHT OUT IN THE AFT CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHANGED EMERGENCY LIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD IAW EMBRAER AMM 33-50-08.  THE AIRCRAFT WAS RETURNED TO SERVICE.
